Susceptibility of chaotic systems to perturbations

P. V. Elyutin, Jie Shan

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

The susceptibility of chaotic Hamiltonian systems with 2 degrees of freedom to a perturbation of harmonical time dependence is studied. The dispersion relation for the susceptibility that includes the Lyapunov exponent is established. The equations that connect the parameters of the susceptibility with those of the power spectrum of the coordinate and the density of states are derived from the equivalence of quantum and classical susceptibilities in the limit ħ → 0. The susceptibility of the Pullen-Edmonds nonlinear oscillator is calculated as an example.

Original languageEnglish (US)
Pages (from-to)5043-5046
Number of pages4
JournalPhysical Review Letters
Volume77
Issue number25
DOIs
StatePublished - Jan 1 1996

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this